MathSciNet Relay Station
MathSciNet bibliographic data
MR2897734 46A22 (46G25 47H60)
Fernández-Unzueta, Maite Extension of multilinear maps defined on subspaces. Israel J. Math. 188 (2012), 301–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement